| Model Number |
3228 |
| Medical Device Problem Codes |
High impedance (1291); Inappropriate/Inadequate Shock/Stimulation (1574)
| Health Effect - Clinical Code |
Undesired Nerve Stimulation (1980)
| Date of Event |
04/23/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Date of event is estimated.
Event or Problem Description
It was reported that the patient experienced shocking sensations.Troubleshooting has been unable to resolve the issue.As a result, surgical intervention may be undertaken to address the issue.
Additional Manufacturer Narrative
H6 correction: medical device problem code should be 1291 - high impedance rather than 1574 - inappropriate/inadequate shock/stimulation.The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.
Event or Problem Description
Additional information indicates that the patient's lead exhibited high impedances.